MAUDE Adverse Event Report: BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. BD ANGIOCATH; PERIPHERAL IV CATHETERS

BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. BD ANGIOCATH; PERIPHERAL IV CATHETERS
Catalog Number 381134
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd angiocath label content is incorrect.The following information was provided by the initial reporter: on (b)(6) 2025, at xxxx, during the incoming inspection of material k-12402-003 lot 33p25c0178 qty (b)(4) ea, it was detected material with different from the graphic and the master sample.The sample consisted of (b)(4) units, all of which were defective.If (b)(4) units in this sample are defective, the batch is rejected.It was documented a no conformity due during the incoming inspection at teleflex chihuahua an issue related to ¿incorrect printing¿.
 
Additional Manufacturer Narrative
Device evaluation a device history record review was completed for provided material number 381134 and lot number 4222780.The review did not reveal any abnormalities detected during the production process that could have contributed to the reported defect and all quality tests were found to be within specification.To aid in the investigation of this issue, seven (7) shelf cartons of product were returned for evaluation by our quality team.Through examination of the picture provided by the customer, it was observed that the graphic on the label paper titled ¿material¿ was different from the graphic on the label paper titled ¿masterpiece.¿ for the returned physical samples, all of the unit packaging had the same labeling.It was confirmed that the label version used on the returned samples was activated in december 2023.The reported batch was packaged in august 2024; therefore, the paper label used in the returned product is correct.It is important to note that the product is compliant, and the change occurred only in the unit packaging paper label.If the customer still has in stock the product shown in the image titled ¿masterpiece,¿ and it is within its shelf life, it can be used without any issues.We understand that this is an issue of confusion regarding the current packaging with the older packaging version.The packaging used is correct for the period in which the product was packaged, and no process errors were identified.No issue is noted for this product.At this time, further action has not been determined necessary.Correction: cancel mdr there is no device/packaging failure.There was an intended graphic design change by the manufacturer.
 
Event or Problem Description
No additional information.

Brand Name
BD ANGIOCATH
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR 
Manufacturer (Section G)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22167479
Report Number9610048-2025-00075
Device Sequence Number15798433
Product Code FOZ
UDI-Device Identifier00382903811342
UDI-Public(01)00382903811342(11)240829(17)290731(10)4222780
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number381134
Device Lot Number4222780
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown